# SDR ASAA2022082539948

- Difficulty date: August 25, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 65,333 hours, 26,401 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 146A812553
- Condition: Corroded
- Location: Sta 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ANGLE UNDER FWD SHIELD STA 767 TO 787 RBL 21 IS CORRODED. GROUNDED - YES. REMOVED CORROSION ON ANGLE AND DETERMINED OUT OF LIMITS IAW B737-900 SRM 53-60-15-1A-1 INSTALLED NEW ANGLE IAW B737-900 SRM 51-40-02-0G0W=.4 O=.050 R=.038 L=1.2 D=.012.
